# SDR SWIA202306210009

- Difficulty date: June 6, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N870DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10314
- Aircraft time: 14,850 hours, 10,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE BELOW WL 72.5 AND AFT OF FS 977.00 PANEL 196DR HAS POSSIBLE EVIDENCE OF CORROSION AT MULTIPLE FUSELAGE ANCHOR NUT LOCATIONS.     (C-CHECK RO 6/19/2023)    PERFORMED PERMANENT REPAIR TO THE R/H FUSELAGE SKIN BELOW WL 72.5 AND AFT OF FS 977.00. REF MHIRJ REO 670-53-61-2126, REV: -A, 2023-06-13. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
